# SDR ASAA1149746

- Difficulty date: June 2, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 500d-500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE FORWARD CARGO COMPARTMENT LT TRANSITION PANEL FOUND A CRACKED BAFFLE BETWEEN BS 500D AND 500E AT STR 26L.  REMOVED AND REPLACED BAFFLE IAW SRM 51-40-02 AND 51-40-05.
